Wildrick, Kevin Michael

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2018 | 2017 | 2015 | 2014 | 2013 | 2012


Geyer, Lukas; Wildrick, Kevin Michael (2018). Quantitative quasisymmetric uniformization of compact surfaces. Proceedings of the American Mathematical Society, 146(1), pp. 281-293. American Mathematical Society 10.1090/proc/13722


Iseli, Annina; Wildrick, Kevin Michael (2017). Iterated function system quasiarcs. Conformal geometry and dynamics, 21(3), pp. 78-100. American Mathematical Society 10.1090/ecgd/305

Balogh, Zoltan; Tyson, Jeremy; Wildrick, Kevin Michael (2017). Frequency of Sobolev dimension distortion of horizontal subgroups in Heisenberg groups. Annali della Scuola normale superiore di Pisa - classe di scienze, 17(2), pp. 655-683. Scuola normale superiore di Pisa 10.2422/2036-2145.201409_08

Balogh, Zoltan; Tyson, Jeremy; Wildrick, Kevin Michael (2017). Quasiconformal mappings that highly distort dimensions of many parallel lines. Annales Academiae scientiarum Fennicae - mathematica, 42(1), pp. 61-72. Suomalainen Tiedeakatemia 10.5186/aasfm.2017.4206


Balogh, Zoltan; Ferrari, Fausto; Franchi, Bruno; Vecchi, Eugenio; Wildrick, Kevin Michael (2015). Steiner’s formula in the Heisenberg group. Nonlinear analysis: theory, methods & applications, 126, pp. 201-217. Elsevier 10.1016/j.na.2015.05.006


Balogh, Zoltan M.; Hajlasz, Piotr; Wildrick, Kevin (2014). Weak contact equations for mappings into Heisenberg groups. Indiana University mathematics journal, 63(6), pp. 1839-1873. Dept. of Mathematics, Indiana University 10.1512/iumj.2014.63.5411


Balogh, Zoltán M.; Tyson, Jeremy T.; Wildrick, Kevin (2013). Dimension Distortion by Sobolev Mappings in Foliated Metric Spaces. Analysis and Geometry in Metric Spaces, 1, pp. 232-254. Versita 10.2478/agms-2013-0005

Mackay, John M.; Tyson, Jeremy T.; Wildrick, Kevin Michael (2013). Modulus and Poincaré Inequalities on Non-Self-Similar Sierpiński Carpets. Geometric and functional analysis, 23(3), pp. 985-1034. Birkhäuser 10.1007/s00039-013-0227-6


Wildrick, K.; Zürcher, T. (2012). Space filling with metric measure spaces. Mathematische Zeitschrift, 270(1-2), pp. 103-131. Berlin: Springer 10.1007/s00209-010-0787-1

Koskela, P.; Wildrick, K. (2012). Analytic Properties of Quasiconformal Mappings Between Metric Spaces. In: Dai, Xianzhe; Rong, Xiaochun (eds.) Metric and Differential Geometry. The Jeff Cheeger Anniversary Volume. Progress in Mathematics: Vol. 297 (pp. 163-174). Heidelberg: Springer Verlag 10.1007/978-3-0348-0257-4_6

Provide Feedback